Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods, unsure of pregnancy. Medication to control pregnancy?

Hello Doctor I had a sex with my wife on 22nd July and now it is almost 20 days past for her from the date of her regular period should happen, But we need not to have our 3rd baby now, Is there any possibilities by taking pills - Pregnancy can be controlled??? If so could you please let me know the name of the pill and when, how many to intake - Please seeking your kind advise on this and your early reply is most appreciated Thanks
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
First confirm that she is pregnant or not.
Take home pregnancy test if it is positive then consult a gynecologist he or she will prescribe you medicine for abortion.
This is a medicine to be taken under medical supervision & you have to check it's availability as it is banned in some country.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor